Residual Finiteness of Surface Groups via Tessellations.
Discrete & computational geometry, Tome 11 (1994) no. 3, pp. 201-212
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1994__11_3_131298,
author = {L.M. Lopez},
title = {Residual {Finiteness} of {Surface} {Groups} via {Tessellations.}},
journal = {Discrete & computational geometry},
pages = {201--212},
year = {1994},
volume = {11},
number = {3},
zbl = {0791.57002},
url = {http://geodesic.mathdoc.fr/item/DCG_1994__11_3_131298/}
}
L.M. Lopez. Residual Finiteness of Surface Groups via Tessellations.. Discrete & computational geometry, Tome 11 (1994) no. 3, pp. 201-212. http://geodesic.mathdoc.fr/item/DCG_1994__11_3_131298/